advertisement
Question
Posted by: Armand | 2010/01/18

Medication concern

Hi, my girlfriend has Kukuchi' s desease and are concerned about her CA19 markers that is high. 4 Swollen glands were removed from under her right arm. I am concerned about the medication that she is currently taking. It is a combination of Synap Forte, Tramal, sleeping tablets and some more. This is what she drinks every day. How safe is this and can it increase the chances of cancer and push up the CA19 markers? She have been taking this dosage for the last 2 months.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Armand

You didnt specify the dose or frequency of these meds, but if taken at the prescribed dose I'd say there's no need to worry.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/01/19

Hi Armand

You didnt specify the dose or frequency of these meds, but if taken at the prescribed dose I'd say there's no need to worry.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement